CureZone   Log On   Join
Re: My Story and journey...- Dr Lam
 
Sherpa Views: 5,529
Published: 10 years ago
 
This is a reply to # 1,977,868

Re: My Story and journey...- Dr Lam


I do believe Dr. Lam's explanation that taking Phenibut can cause a crash. That is very strong stuff, very, very addictive. I am not criticizing you for needing relief and taking it... but it is indeed a very strong substance... not a 'gentle nutrient' and I also suspect it could cause serious complications.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.656 sec, (1)